International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 2, Pages 269-274

Characterization of Hankel transformable generalized functions

J. J. Betancor

Departamento de Análisis Matemático, Faciltad de Matemáticas, Universidad de La Laguna, Teneriffe, Canary Islands, La Laguna, Spain

Received 1 August 1988; Revised 30 April 1989

Copyright © 1991 J. J. Betancor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper we prove a characterization theorem for the elements of the space Hμ of generalized functions defined by A. H. Zemanian.